# SDR SIMA20150620001

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 37,872 hours, 34,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: W192863022
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT STRIP NR 1 WIRE IS MISSING CONNECTOR WHERE IT COMES THROUGH THE FLOORBOARD.  INSTALLED SERVICEABLE CONNECTOR ON LT EMER LIGHT STRIP NR 1 WIRE IAW SWPM 20-50-01.
